Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Severe ear pain. Using otocin-o ear drops, pain in unbearable. Cure for pain?

For my ear pain I am using OTOCIN-O ear drop . and within minutes I can sense heavy pain which is unbearable resulting me to turn my ear downward leading to drain out the drops. Even after draining out the drops, the pain is still there. Please help if I should continue with these drops. FYI.. these drops has been suggested by ENT specialist .
Asked On : Sat, 2 Feb 2013
Answers:  2 Views:  4117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Otocin-o ear drops usually contain an anti biotic, an anti inflammatory drug and a corticosteroid. This are all made to act locally. This drug is very effective for very local and simple inflammatory reactions. In your case, the situation would be different. The drug would not be very effective i combating the cause of this pain, or the pain might be a referred pain.
It would therefore be worthwhile visiting your ENT specialist for another proper consultation and reevaluation. This could lead to an addition of a more potent drug or prescription of a different one depending on the case findings during the clinical examination. Its not good to take drugs at random, especially when very sensitive structures like the ear are involved. Please, could you see your Dr would be a reasonable option.
Thanks and best regards,
Luchuo, MD.
Answered: Sat, 2 Feb 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Critical Care Specialist Dr. Sadiq Mughal's  Response
Hi thanks for your question.
If your pain is getting aggrevated by theses ear drop.You can stop thsse ear drop and reconsult your treating ENT surgeon,who may re look at your problem.Mean while for pain you can take paracetamol tablet which is available over the counter
Hope this answers your question.
Answered: Sat, 2 Feb 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor